# SDR ASAA2023010441412

- Difficulty date: January 4, 2023
- Submitted: January 5, 2023
- Operation: Air carrier
- Aircraft: N461AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36363
- Aircraft time: 32,903 hours, 10,299 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Control Valve
- Part number: 632921461
- Part serial: 7656
- Condition: Inoperative
- Location: #2 Engine
- Part time: 11,569 hours, 3,389 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 ENG. PRECOOLER CONTROL VALVE INOP. GROUNDED - YES. REPLACED #2 ENG. PRECOOLER CONTROL VALVE. LEAK/OPS CHECK OK. REF. B737-900 AMM 36-12-02-400-801.
